# SDR COMA0570002

- Difficulty date: December 21, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 3,930 hours, 3,061 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5454, SLAT FAIL CAUTION MESSAGE.  COULD NOT DUPLICATE, FOUND NO DEFECTS.  REMOVED AND REPLACED DCU'S AND SLAT ACTUATORS FOR TROUBLESHOOTING.
